RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 5(197), Pages 193–194 (Mi umn3253)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A priori estimates of the solutions of the first boundary value problem for the system of equations of elasticity theory, and their applications

O. A. Oleinik, G. A. Iosif'yan


Full text: PDF file (256 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.05.1977

Citation: O. A. Oleinik, G. A. Iosif'yan, “A priori estimates of the solutions of the first boundary value problem for the system of equations of elasticity theory, and their applications”, Uspekhi Mat. Nauk, 32:5(197) (1977), 193–194

Citation in format AMSBIB
\Bibitem{OleIos77}
\by O.~A.~Oleinik, G.~A.~Iosif'yan
\paper A priori estimates of the solutions of the first boundary value problem for the system of equations of elasticity theory, and their applications
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 5(197)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn3253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486958}
\zmath{https://zbmath.org/?q=an:0368.73012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3253
  • http://mi.mathnet.ru/eng/umn/v32/i5/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Khashimov, S. Yakubov, “On some properties of Cauchy problem for non-stationary third order composite type equation”, Ufa Math. J., 6:4 (2014), 135–144  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:258
    Full text:99
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020